# SDR SWIA200920823

- Difficulty date: January 7, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 29,284 hours, 38,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5798 - WHITE FLOOR EMERGENCY LIGHT INOP AT ROW 6.  RELAMPED.
